# SDR WRLA96015

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Elect Unit
- Part number: 806125
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW NOTED 'SLAT DISAGREE' LIGHT ILLUMINATED WITH FLAPS EXTENDED.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL TROUBLESHOT SYSTEM AND IDENTIFIED 'PROXIMITY ELECTRONIC UNIT' FAULTY.  UNIT WAS REPLACED.  GROUND CHECKS WERE PERFORMED WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
